# SDR DALA13015893215

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 40 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 40R LOCATED AT LEVEL FR 34 IN FWD CARGO COMPARTMENT SSI 532180; MEASURES APROX. L=0.175" W=0.120"D=0.001"  PERFORMED PERMANENT REPAIR ON STRINGER 40R LOCATED AT LEVEL FR34 IN FORWARD CARGO COMPARTMENT IAW SRM A320 53-00-13, FIG 201, PARA 4A.  THIS JOB MUST BE INSPECTED AT INSPECTION START POINT FROM ACFT FIRST FLIGHT 60,000 FC/FH NOT RELEVANT, SMP FROM ACFT FIRST FLIGHT 60,000 FC/FH NOT RELEVANT IAW SRI A320 53-00-13-2-001-00, TABLE 201, PARA 3.A TABLE 203.
